# SDR AALA20110718TUL04

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT CARGO DOOR CUTOUT WEB STATION 1382 AND ABOVE STRINGER 26 RIGHT AFTER T-CAP AND FITTING REMOVED.  INSTALLED NEW WEB PER AARD 51-10-05-1.
